Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Brown spotting, stressed. What is the reason?

After a very stressful month I had a period which was followed by a few days of spotting which stopped. I then didn't get my period when it was due next. Last week after nearly 3 weeks late I got my period which started off brown and then became normal red in colour which is still going this week. I am 41 with a 3 year old and a 14moth old. Usually my periods are regular and not bad for a period.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Irregular periods are most often caused due to hormonal imbalances. There are certain gynecological disorders which can cause hormonal imbalances and irregular periods, for example, dysfunctional uterine bleeding, PCOS, etc. It is also not uncommon to have irregular periods for upto a year after pregnancy and during lactation.

Since you are having your period for over a week, I would suggest that you see a gynecologist for a detailed evaluation and further management of this problem.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor